PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2014
Article Title
Element-Free Approximation of Generalized Regularized Long Wave Equation
List of Authors
  • Dong-Mei Huang
Article ID
206017
Article Type
Research Article
No. of Pages
10 Pages
Corresponding Author
L. W. Zhang
Additional Authors

Invoice Details

Invoice Issue Date
2 July 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$